dermatologist

Hair loss and thining

Male, 30
I am suffering from androgenic alopecia since 2014 my hair become thin and not grow what can I do?
3
view count115 months ago
Answers (3)
doctor profileDr. Professor Narasimhalu
Dermatologist | 1 months | Tiruvallur
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered 5 months ago
doctor profileDr. Sachin Kurade
Dermatologist | 21 years | Pune
For hair loss other details required age; duration,what different things you use & how often, detailed history & current condition (pics)....will require consultation to address it Stop all junk food for the timebeing (till consultation with dermatologist)
Answered 5 months ago
doctor profileDr. Shailija Pandita
Dermatologist | 7 years | Jammu
For hair loss detailed history is required.. kindly take a consultation
Answered 5 months ago
Disclaimer - The content is not intended to be as a substitute for a professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any question you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the website.

Health Library

Health Articles

CIN

U85320PN2019PLC185286

Registered Office

Bajaj Auto Limited Complex, Mumbai – Pune Road, Akurdi, Pune – 411 035

Corporate Address

Mantri IT Park, A wing,
3rd floor, Nagar Road,
Viman Nagar, Pune, Maharashtra - 411 014

© 2021, Bajaj Finserv Health Limited. All rights reserved.